# SDR FDEA201106232529

- Difficulty date: June 23, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1502792
- Condition: Out Of Alignment
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640 LBL 24.75 SEAT TRACK WILL NOT JIG.  REMOVED DAMAGED SEAT TRACK SECTION FROM STA 610-640, LBL 24.75 IAW SRM 53-00-52, FIG 201, ITEM 2. RECEIVED NEW SEAT TRACK MAT BAC 1502-792 BATCH NR 001904663 IAW SRM 53-00-52, PG 203, FIG 201, SHT 3 OF 5. LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-05.   APPLIED TOP COAT IAW AMM 51-20-00.  INSTALLED NEW SEAT TRACK SECTION BETWEEN STA 610-640, LBL 24.75 AND -3 STRAP AND SPLICES -2 (2EA) IAW SRM 53-00-52, FIG 201, SH 1 OF 5, REPAIR 1. CATEGORY "A" MAJOR REPAIR.
